My WebMD Sign In, Sign Up

Allergy

Following Topic Unfollow Topic | 10 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Yes, they can be taken together. There are much better medications for allergies than Benadryl, which only lasts 4 hours. Why not try genertic...
Posted:
10 of 10 found this helpful
Q.
A.
Colds are caused by viruses.  The only biological explanation in your case would be that your allergies are overwhelming your immune system...
Posted:
5 of 5 found this helpful
Q.
A.
Take her back to her allergist as soon as you can. I don't know if her Dr prescribed the Zyrtec but there are other medicines that can control...
Posted:
1 of 2 found this helpful
Q.
A.
Your friend needs to seek medical attention right away .Take him to the emergency room.
Posted:
0 of 0 found this helpful
Q.
A.
No, the color of mucous does not automatically assume that something is viral, bacterial, or allergic....it is just a clue. In most cases, green...
Posted:
18 of 20 found this helpful
Q.
A.
I have never heard that allergy shots would have any adverse sexual side-effects. As a matter of fact, I do not think it would be medically possible...
Posted:
0 of 0 found this helpful
Q.
A.
those are typical allergic reaction especially she has identified those that triggers it.. those laboratory findings got nothing to do w/ allergies...
Posted:
1 of 2 found this helpful
Q.
A.
No. Hard shelled capsules that you swallow are not made of latex. Medicinal capsules are designed to quickly melt and be absorbed.
Posted:
0 of 0 found this helpful
Q.
A.
FULL BODY ALLERGY
Posted:
0 of 0 found this helpful
Q.
A.
I think you should see an ENT. I suffered with sinus infections for many years, with nosebleeds, sinus pressure, daily headaches, facial pain...
Posted:
18 of 21 found this helpful
Q.
A.
Without a fever, it's possible; but you really should be evaluated by your doctor. Three months is a long time to be going through this. Even...
Posted:
3 of 5 found this helpful
Q.
A.
your allergies maybe got something to do w/ it mainly because it has a triggering factor before you experience it as you said especially when taking...
Posted:
5 of 23 found this helpful
Q.
A.
go to the doctors and see what they have to say ! maybe its the gloves!
Posted:
0 of 1 found this helpful
Q.
A.
Only YOUR body can cause an allergic reaction.  Your body is reacting to something it views as a threat or invader.  A bite can't cause...
Posted:
0 of 2 found this helpful
Q.
A.
One or more of your tear ducts may be blocked. Call your Ophthalmologist right away before it turns into an infection.
Posted:
3 of 3 found this helpful